# SDR AALA201712269036

- Difficulty date: December 23, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 22,351 hours, 11,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. 2L EMERGENCY EXIT DOOR LIGHT COVER MISSING. REPLACED 2L EMERGENCY EXIT DOOR LIGHT COVER LENS.
